# SDR 2008UALA02472

- Difficulty date: April 25, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,074 hours, 20,508 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Contact
- Condition: Dirty
- Location: Fire Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE LIGHT TESTS OK DURING LIGHT TEST DOESN'T ILLUM DURING FIRE TEST. FOUND SWITCH CONTACTS DIRTY.  CLEANED SWITCH CONTACTS, REINSTALLED, WORKS NORMALLY.
